# SDR WRXR20241205001

- Difficulty date: December 5, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: MM67035655003
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY SURROUND STRUCTURE/ LOWER SILL PN:MM670-35655-003 HAS MULTIPLE AREAS OF CORROSION. REMOVED AND REPLACED AFT BAGGAGE
BAY LOWER SILL P/N: MM670-35655-003 IAW CRJ700 SRM 53-61-23-201-003-A01, 51-42-13-001-001-A01, 51-45-00-001-001-A01, 51-42-20-001-001-A01, 51-21-11-001-001-A01, 51-25-06-001-001-A01, AND 51-25-01-001-001-A01-PSA.
